# SDR JR2R20250104113

- Difficulty date: January 4, 2025
- Submitted: January 4, 2025
- Operation: General aviation
- Aircraft: N89321
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000459
- Aircraft time: 21,223 hours, 12,778 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 17060250003
- Condition: Corroded
- Location: Zone 200
- Part time: 21,223 hours, 12,778 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT WET, SUPPORT ANGLE THAT ATTACHES TO RBL10 INTERCOSTAL BETWEEN FR90-FR90A HAS SIGNS OF CORROSION.
